# SDR SWAA2020121435585

- Difficulty date: December 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,823 hours, 31,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT ABOVE THE R-2 DIIR HAS ONE BURNT OUT BULB.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BULB ABOVE R-2 DOOR, REF AMM 33-51-01.  OPERATIONS CHECK GOOD.
